Corrections to “Irreducibility of the iterates of a quadratic polynomial over a field” (Acta Arith. 93 (2000), 87–97)

Volume 99 / 2001

Mohamed Ayad, Donald L. McQuillan Acta Arithmetica 99 (2001), 97 DOI: 10.4064/aa99-1-9

Authors

  • Mohamed AyadUniversité du Littoral – Côte d'Opale
    50, rue F. Buisson, BP 699
    62228 Calais, France
    e-mail
  • Donald L. McQuillanDepartment of Mathematics
    University College Dublin
    Belfield 4, Dublin, Ireland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image